The author experienced a steroid psychosis who is 40，years old male and had taken large dose dexamethazone for 10 months, even with significant physical side effects and mild mental changes. At last, severe psychotic symptoms occurred, mainly emotional unstability which was associated with thinking and behavior disturbances. There was no significant abnormal physical and labaratory findings. He had the life history of marginal adjustment to various conflicts and problems with his introverted, submissive but passive-aggressive personality. He had suffered from hand eczema, a kind of psychosomatic disorder, which caused him to use longterm large dose which was a precipitating factor of psychosis. The course of illness was benign with relatively small dose chlorpromazine, and he returned to his previous status without any difficulty. The author calls more warning and attention to use this favorite and famous drug with this case report and brief review of steroid psychosis.